EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

7:00am 7:00am (0 mins)

Main agenda

Registration Opens – Hilton Union Square

Golden Gate Lobby, Hilton San Francisco Union Square

7:00am 7:00am (0 mins)

Main agenda

Continental Breakfast – Hilton Union Square

Continental Ballroom Foyer, Hilton San Francisco Union Square

8:00am 4:15pm (495 mins)

Main agenda

All Biotech Showcase attendees can access the Digital Medicine Showcase and Medtech Showcase January 10–11 at the Parc 55

Level 4, Parc 55 San Francisco Hotel

Digital Medicine Showcase is a concurrent event to Biotech Showcase that brings together companies showcasing clinically impactful digital health technologies with investors, pharma executives and professional advisors. The event features networking opportunities, curated company presentations and special panel discussions. All registered Biotech Showcase attendees are welcome to attend. 

For full program information click here.

8:00am 4:15pm (495 mins)

Main agenda

All Biotech Showcase attendees can access the Digital Medicine Showcase and Medtech Showcase January 10–11 at the Parc 55

Level 4, Parc 55 San Francisco Hotel

Medtech Showcase is a concurrent event to Biotech Showcase that creates a forum for companies to share breakthrough medical technologies with an audience of investors and potential commercial partners. The program continues to serve as the dedicated home for the medtech community during one of the healthcare industry’s biggest weeks. All registered Biotech Showcase attendees are welcome to attend. 

For full program information click here.


8:00am 9:00am (60 mins)

Main agenda

Small-cap watch list 2017

Continental Ballroom 6, Hilton San Francisco Union Square

Join Senior Healthcare analysts and this panel of experts as they discuss their top small-cap biotech picks for 2017. This panel of biotech analysts will articulate why their favorite small-cap ideas are good investment opportunities.This is a must-attend for investors looking for new ideas in the life sciences industry.

  • Moderator Jason Kolbert - Head, Healthcare Research Executive Managing Director and Biotechnology Analyst, Maxim Group
  • Panelist Michael King, Jr. - Managing Director and Senior Biotechnology Analyst, JMP Securities
  • Panelist Raghuram "Ram" Selvaraju - Analyst, Rodman & Renshaw Research
  • Panelist George Zavoico - Senior Analyst, JonesTrading Institutional Services LLC

11:00am 12:00pm (60 mins)

Main agenda

The overflowing IO buffet: Next gen IO antibodies, oncolytic viruses, bispecifics, adoptive cell therapies and oral immunometabolism/immuno-epigenetic agents

Continental Room 2, Hilton San Francisco Union Square

The pace of activity around the approvals and development of Immuno-Oncology (IO) agents in just the past five years has been quite astounding. Maybe a better word is daunting, a bit like The Wizard of Oz: “Lions, and tigers and bears, oh my!” Biopharma large and small alike face the quandary of an almost embarrassment of options, making early stage go/no go and clinical development path decisions, layering on regulatory and commercial considerations, all exceedingly complex and challenging in their own right, let alone in this dynamic and rapidly-evolving space. This session will endeavor to break out of the usual rhetoric around the IO field to pressure test in real-time some of its evolving and newly sacred assumptions.

  • Moderator Jeffrey Bockman - VP, Defined Health
  • Panelist John Bell - Director, Turnstone Biologics
  • Panelist Robert Coffin - CEO, Replimune
  • Panelist John Haurum - CEO, F-star GmbH
  • Panelist Ira Mellman - VP, Cancer Immunology, Genentech
  • Panelist Tito Serafini - President and CEO, Atreca

8:00am 12:00pm (240 mins)

Main agenda

Company Presentations – Hilton Union Square

Hilton San Francisco Union Square

Private Biotech

Public Biotech

8:00am 5:00pm (540 mins)

Main agenda

One-to-one meetings – Hilton Union Square

Continental Ballroom

Golden Gate Ballroom

Imperial Ballroom

Hilton San Francisco Union Square

8:30am 9:20am (50 mins)

Main agenda

Fireside Chat with Bryan Roberts, PhD – Partner, Venrock

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom III

Gain insights from one of the industry’s most successful investors, featured on the Forbes Midas list eight times running (2008–2016).

  • Interviewer Steve Dickman - CEO, CBT Advisors
  • Interviewee Bryan Roberts, PhD - Partner, Venrock

12:00pm 12:55pm (55 mins)

Main agenda

Luncheon and Fireside Chat with Josh Ghaim, PhD – Chief Technology Officer, Johnson & Johnson Family of Consumer Companies

Parc 55 San Francisco, Level 4, Cyril Magnin I

Get to market faster: Transitioning biotech, pharmaceutical, and medical device research into commercial products

Over-the-Counter and Behind-the-Counter drugs present significant opportunities for biotech and pharmaceutical entrepreneurs seeking to bring their technologies to market. Drug and medical device technologies can also be transitioned to other opportunities in consumer product development, including skin, beauty, oral health and many other large consumer categories. Understanding the pathways to leverage biotech, pharmaceutical and medical device platform technologies can help entrepreneurs discover new opportunities for their programs.

  • Interviewer Karen Drexler - CEO , Sandstone Diagnostics, Inc.
  • Interviewee Josh Ghaim, PhD - Chief Technology Officer, Johnson & Johnson Family of Consumer Companies

12:00pm 1:45pm (105 mins)

Main agenda

The financial continuum and value creation

Continental Ballroom 6, Hilton San Francisco Union Square

Biotech financial markets were buffeted by the winds of macro-economic events in 2016 ranging from the Brexit vote to the unprecedented presidential election in the US. In this new year we will take stock of what we might expect for biotech investment in 2017. Venture capitalists, corporate VCs, crossover investors and I-bankers will share their outlooks for the coming year.

  • Moderator Ellen Corenswet - Partner, Covington & Burling LLP
  • Panelist Gabriel Cavazos - Director, Investment Banking, Leerink Partners LLC
  • Panelist Marian Nakada - VP, Venture Investments, Johnson & Johnson Innovation - JJDC
  • Panelist Art Pappas - Managing Partner, Pappas Ventures
  • Panelist Brian Rosenzweig - Partner, Covington & Burling LLP

12:30pm 12:30pm (0 mins)

Main agenda

Luncheon Buffet – Hilton Union Square

Continental Ballroom Foyer, Hilton San Francisco Union Square

1:45pm 5:10pm (205 mins)

Main agenda

Company Presentations – Hilton Union Square

Hilton San Francisco Union Square

Private Biotech 

Public Biotech

3:00pm 4:15pm (75 mins)

Main agenda

Partnership and alliance models with tech, pharma, and medical devices

Parc 55 San Francisco, Level 4, Cyril Magnin Ballroom

A holistic approach is critical to creating viable solutions for an efficient and effective healthcare system. With representatives across several key sectors, this panel will examine the impact of non-traditional players entering the healthcare space.

  • Moderator Asher Rubin - Global Head, Life Sciences and Healthcare Industry Group, Hogan Lovells
  • Panelist Len Greer - President, Johnson & Johnson Health and Wellness Solutions
  • Panelist Jared Josleyn - Partnerships and Business Development Lead, Verily Life Sciences
  • Panelist James Mault, MD, FACS - Chief Medical Officer and VP, Qualcomm Life
  • Panelist George Savage - Co-Founder and Chief Medical Officer, Proteus Digital Health, Inc

4:30pm 5:15pm (45 mins)

Main agenda

Biotech 2017: Pulse, prognosis and the press

Continental Ballroom 6, Hilton San Francisco Union Square

As the intensity of the week winds down, join our exclusive panel of all-star reporters for their unique take on the news, trends and issues that will reverberate in 2017 and beyond.  Get a fresh take on the top newsmakers and analysis of the week's biggest stories heard in Union Square.

  • Moderator Barbara Ryan - Founder, Barbara Ryan Advisors
  • Panelist Caroline Chen - Health Reporter, Bloomberg News
  • Panelist Adam Feuerstein - Senior Columnist, TheStreet
  • Panelist Lisa Jarvis - Senior Correspondent, Chemical & Engineering News
  • Panelist Luke Timmerman - Founder and Editor, Timmerman Report

5:15pm 6:15pm (60 mins)

Main agenda

Closing reception – Hilton Union Square

Hilton San Francisco Union Square